# SDR GTIA2023072737361

- Difficulty date: July 25, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N680NK
- Make and model: Airbus A321-231
- Aircraft serial: 7870
- Aircraft time: 18,488 hours, 8,092 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5311224220600
- Condition: Dented
- Location: Fr 21-23
- Part time: 18,489 hours, 8,092 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF LP 2764065-2 DENT BELOW L1 DOOR FR 21-23 STR 24-25L MEASURING 204.2MM L 104.2MM W -2.55MM D. RAF-01 CREATED. SDR SUBMITTED-REPAIRED L/H FUSELAGE EXTERNAL SKIN FR21-22 STR 24-25 IAW A321 SRM 53-11-11-300-041 REPAIR HAS A TASK SRI 53-11-11-205-037 TABLE 001. INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT 60,00FL/120,000FH SUBSEQUENT INSPECTION AT INTERVALS OF NOT APPLICABLE.
